Volume 36,Issue 3,2016 Table of Contents

   
Other Issues:  
  

Contents

Some Notices on Mina Matrix and Allied Determinant Identities
  Jin WANG and Xinrong MA
  Published May 15, 2016
  2016,36(3):253-264 [Abstract(1613)]  [View PDF 138.34 K (1156)]
  
An Extension of the R\'enyi Formula
  Yufei HUANG and Bolian LIU
  Published May 15, 2016
  2016,36(3):265-271 [Abstract(1245)]  [View PDF 149.40 K (1350)]
  
A Second Note on a Result of Haddad and Helou
  Yujie WANG
  Published May 15, 2016
  2016,36(3):272-274 [Abstract(1183)]  [View PDF 87.41 K (1043)]
  
Repeated-Root Self-Dual Negacyclic Codes over Finite Fields
  Xiuli LI
  Published May 15, 2016
  2016,36(3):275-284 [Abstract(1331)]  [View PDF 135.31 K (1394)]
  
Classification and Central Extensions of a Class of Lie Algebras of Block Type
  Xiu HAN, Wei WANG and Chunguang XIA
  Published May 15, 2016
  2016,36(3):285-290 [Abstract(1219)]  [View PDF 105.14 K (1127)]
  
Strong Differential Subordination and Superordination Properties of Phi-Like Functions
  M. P. JEYARAMAN, T. K. SURESH and E. KESHAVA REDDY
  Published May 15, 2016
  2016,36(3):291-300 [Abstract(1138)]  [View PDF 126.12 K (1275)]
  
Expanding Integrable Models and Their Some Reductions as Well as Darboux Transformations
  Binlu FENG and Y. C. HON
  Published May 15, 2016
  2016,36(3):301-327 [Abstract(1344)]  [View PDF 178.43 K (1126)]
  
On the Stability of the Functional Equation in Matrix $\beta$-Normed Spaces
  Xiuzhong YANG, Guannan SHEN and Guofen LIU
  Published May 15, 2016
  2016,36(3):328-340 [Abstract(1320)]  [View PDF 127.80 K (1240)]
  
On the Simultaneous Stabilization of Linear Time-Varying Systems
  Shuyan SONG, Liu LIU and Yufeng LU
  Published May 15, 2016
  2016,36(3):341-350 [Abstract(1315)]  [View PDF 106.89 K (1223)]
  
Viscosity Approximation Methods for Common Fixed Points of a Finite Family of Quasi-Nonexpansive Mappings in Real Hilbert Spaces
  Jiangyan HE, Haiyun ZHOU and Xiaoyan HUO
  Published May 15, 2016
  2016,36(3):351-358 [Abstract(1209)]  [View PDF 104.09 K (1489)]
  
A Note on Invertible Weighted Composition Operators on the Fock Space of $\mathbb{C}^N$
  Liankuo ZHAO
  Published May 15, 2016
  2016,36(3):359-362 [Abstract(1329)]  [View PDF 90.76 K (1055)]
  
Expansive Behaviours for Homeomorphisms of tvs-Cone Metric Spaces
  Xun GE
  Published May 15, 2016
  2016,36(3):363-368 [Abstract(1298)]  [View PDF 101.55 K (1251)]
  
Some Characterizations of Spaces with Weak Form of $cs$-Networks
  V. RENUKADEVI and B. PRAKASH
  Published May 15, 2016
  2016,36(3):369-378 [Abstract(1575)]  [View PDF 134.72 K (1286)]